One in Nine Adverse Events Reported After DTaP Vaccination is Serious—But CDC Says, “Don’t Worry, Be Happy” • World Mercury Project

One in Nine Adverse Events Reported After DTaP Vaccination is Serious—But CDC Says, “Don’t Worry, Be Happy” • World Mercury Project

The analysis of VAERS reports identified tens of thousands of AEs (N=50,157) in the aftermath of a DTaP-containing vaccine. (A single VAERS report may include more than one AE, so the adverse event categories are not mutually exclusive.) VAERS, by the federal government’s own admission, captures only about 1% of AEs; thus, the 50,000-plus AEs probably vastly underrepresent the number of real-world DTaP-related vaccine injuries.

The study’s results illustrate the heavy burden of vaccines to which children in the U.S. are subjected. For about 88% of the VAERS reports analyzed, children received the DTaP vaccine concurrently with one or more other vaccines, even though the five types of DTaP vaccine in and of themselves already constitute potent combinations. Researchers who have looked at the number of vaccines administered at well-child visits have pointed out that American infants receive more vaccines in their first year than infants anywhere in the world.

…many vaccines (including DTaP) are administered in bundles at health care visits around two and four months—exactly when nine out of ten SIDS deaths occur.
Roughly one in nine (11.2%) of the reported AEs were coded as serious, and 15% of all serious AEs were deaths (844/5,627). (If one were to average these deaths over the 26 years from 1991 through 2016, this would represent over 32 deaths annually.) Of note, the investigators’ perusal of death certificates, autopsy reports and medical records showed that the reported cause for nearly half of the deaths (48.3%) was sudden infant death syndrome (SIDS), nearly always in children under six months of age. Although the researchers dismiss the possibility of a causal relationship between vaccination and SIDS, evidence from other corners is strongly suggestive of just such a link. In fact, it strains credulity to deny a plausible connection: many vaccines (including DTaP) are administered in bundles at health care visits around two and four months—exactly when nine out of ten SIDS deaths occur.

Serious but non-fatal AEs cited in 10% to 35% of all VAERS reports included systemic symptoms such as pyrexia (fever), vomiting, seizures/convulsions, diarrhea, lethargy and hypotonia (muscle weakness). Anaphylaxis occurred far less frequently, but most reported anaphylactic reactions arose quickly—within 30 minutes of vaccination. Seizures were the fourth most common serious AE reported. Other studies have detected a heightened risk of febrile seizures when children receive DTaP simultaneously with other vaccines. Febrile seizures are not benign (as once thought), which makes the frequency of post-DTaP seizures concerning.

via One in Nine Adverse Events Reported After DTaP Vaccination is Serious—But CDC Says, “Don’t Worry, Be Happy” • World Mercury Project